Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Broken femur. Having pain on movement after the treatment. Cause?

i broke my left femur just under 4months ago.everything was fine i was doing better than they thought i would .but now i am getting a lot of painon feels as if the nail which i was told was inserted is trying to get out of my excruciating.i was told i could have a spike at the top of the thigh taken off or the complete nail removed. i don t know what is happening after i was doing so well.?
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
Thanks for your query.
After going through your query, please tell me about-
Is there any swelling anywhere around the whole thigh region? What about range of movement at knee and hip? Is there any difference from the early movement? Mean while take ibuprofen and ice fomentation to reduce pain.
My advice for you would be get a fresh x ray done and mail it to Me., at -
Take care and wish you good health
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor